# SDR 0501239618

- Difficulty date: August 6, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- Aircraft time: 71,660 hours, 73,167 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Part serial: 88959
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 15,768 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL270 CABIN BEGAN TO CLIMB 2000 FPM.  FOLLOWED COM AND RAPID DESCENT TO 10000 FT.  MASKS DID NOT DEPLOY.  FLT CONTINUED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER.  OPERATION CHECKS GOOD.
